Friday, September 18, 2009

What a week....


Where have I been?
Last Saturday I broke out in a rash from head to toe from my blood pressure medication. I stopped taking it but was still miserable all weekend. Went to the doc on Monday and she have me a different medication plus allergy medications to get rid of the rash. Well I think these meds were designed to be taken by an elephant because it knocked me on my butt literally. I was so dizzy, light headed, breathing oddly kind of asthmatically...called the doc again and she said to stop them and that I'd see her the next day. The next day (Wed.) went and did a fasting blood work panel where the tech made my vein have a bubble so had to sit there for twenty minutes until it went down! Can I do anything simply? NO!!! So then I see the doctor again and she has given me a new drug to try....so far so good. Also found out that day that my mom has to have gall bladder surgery! Have also had problems with my cousins (vultures) about my Uncle's possessions. Gigi of the Knitmoregirl's podcast is in the hospital....My friend Rhoda's dad is in the hospital having gall bladder surgery....My MIL broke her foot...My hubby was home with a sinus migraine yesterday...Jimmy has been sick with a cold/cough. It's been one thing after another...hopefully next week will be better. Sorry I haven't been blogging will try to get back on the blog train again!

6 comments:

Dawn said...

One day at a time. Hope things get better real soon!
(((Hugs)))

Vivian said...

As they say, when it rains it pours. Hope everyone will get better soon.

Channon said...

Goodness! Sorry I'm so behind with good wishes...

Nat Red Knits said...

Holy Moley Dawn! I sure know what it feels like to be all dizzy and loopy! Maybe it is a redhead thing, Feel better soon.

Jeannine said...

Oh no! What a week! We have had one of those "months" so i can relate! When you don't feel good, it brings you down. Hope it all evens out for you now.

g-girl said...

I can't believe your mom had gall bladder surgery too!!! goodness. sorry to hear about your experience with your bp meds! thankfully it was just a rash though. i know they've been known to do much more. hopefully you're better these days. :)